# SDR MWEA99620

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114282
- Condition: Dented
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON SKIN AFT OF STATION 945 BELOW LONGERON 25R.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
